# SDR FDEA202210152572

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING REAR SPAR LOWER CAP AFT FLANGE FOUND CORROSION AT XORS 1070.  REPAIR CARRIED OUT AS   PER EA 1-5710-T0371094 PART 1. TITLE: WINGS - BASIC WING STRUCTURE - REPAIR FOR   EXTENSIVE EXFOLIATION CORROSION COMMON TO HORIZONTAL FLANGE OF ARB7414-1 LOWER   REAR SPAR CAP BETWEEN XORS 1057 AND XORS 1076. REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
